# SDR DALA2025111008174

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 AFT SIDE BETWEEN STRINGER 1L AND 2L, LH U-CHANNEL REINFORCEMENT (VERSTAERKUNG) ITEM 54 DRAWING 17F53479820 SHEET 48 HAS TOOLING DAMAGE ON THE BOTTOM O/B SIDE.   REPAIRED PER ER/A 628197-14 REV ORIGINAL. (1294491)
